Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having pain below chest. Started taking crestor. Looking for solution

Hi Ihave been feeling a bit uncomfortable for aout36hours i have a pain below my chest no arm pain, feeling unwell and I have a doctors appointment tomorrow afternoon but feel uneasy at the moment. I live an hours drive from town. I am 40 years old female,reciently i have started taking crestor tablets and take no other medication .
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Let me know the associated symptoms along with chest pain.
Do you have fever/ cough/ phlegm production?
Is there any localized tenderness/ redness/ swelling at affected site?
Crestor contains Rosuvastatin (a lipid lowering medicine) and is associated with muscle effects.
This may cause generalized body ache not a localized one.
You should consult with internal medicine specialist and should go for thorough check up.
You should also o for chest x ray to rule out any lung / bony cage pathology.
Meanwhile you should take analgesics along with muscle relaxants.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 25 Jan 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor